# SDR SWAA2015082443116

- Difficulty date: July 30, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 44,392 hours, 30,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER CORRODED BETWEEN BS 927 TO 946, BETWEEN LONGERON 29R TO 30R.  R & R DOUBLER IAW SRM.
